# SDR SWAA2021121446998

- Difficulty date: November 23, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 46,061 hours, 27,534 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR IS SAGGING. ; / [01] REMOVED FWD GALLEY SERVICE DOOR GUIDE ARM IAW AMM 52-41-21-000-801.; [02] REMOVED LOWER GUIDE PLATE IAW SRM 51-40-02-0G-0.; [03] REMOVED FWD GALLEY SERVICE DOOR FUSELAGE TORQUE TUBE ACCESS PANEL IAW SRM 51-40-02-0G-0.; [04] REPLACED BEARING ON LOWER GUIDE PLATE OF UPPER HINGE IAW SOPM 20-50-03 STEPS 4.B AND 6.B.3)(C); [05] VERIFIED ITEM 4; [06] OK TO INSTALL LOWER GUIDE PLATE; [07] DISPLACED FWD GALLEY SERVICE DOOR FUSELAGE TORQUE TUBE IAW AMM 52-41-41-000-801 STEP 2.F.(2); [08] RE-INSTALLED LOWER GUIDE PLATE OF UPPER HINGE IAW SRM 51-40-02-0G-0 STEP 9 AND AMM 51-31-00-390-810; [09] RE-SECURED FWD GALLEY SERVICE DOOR FUSELAGE TORQUE TUBE IAW AMM 51-41-41-400-801 STEP 3.F.(3)
